MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS ESHEATH PLUS; INTRODUCER, CATHETER

EDWARDS LIFESCIENCES EDWARDS ESHEATH PLUS; INTRODUCER, CATHETER
Model Number 914ESPA
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is ongoing.
 
Event or Problem Description
As reported by a field clinical specialist (fcs), a patient underwent a transfemoral transcatheter aortic valve replacement (tavr) procedure with a 26mm sapien 3 ultra resilia valve in aortic position.During the procedure, the esheath introducer was noted to have a circumferential tear at the distal tip which was noticed at the completion of the case upon removal.The case was successfully completed.As per follow-up with the fcs, there was no resistance during insertion of the esheath; however, there was resistance noted while pushing the valve out of the distal tip.There were no difficulties with esheath removal or delivery system withdrawal, and the esheath was not torqued during the procedure.The patient sustained no injury and left the room in stable condition.The perceived root cause of the event was that the distal end of the sheath did not break away properly.

Brand Name
EDWARDS ESHEATH PLUS
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key24999797
Report Number2015691-2026-14713
Device Sequence Number18613094
Product Code DYB
UDI-Device Identifier00690103215465
UDI-Public(01)00690103215465(17)271023(11)251023
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K200258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number914ESPA
Device Lot Number67089188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale